The Periodic Solitary Wave Solutions for the (2 + 1)-Dimensional Fifth-Order KdV Equation

Abstract

The (2 + 1)-dimensional fifth-order KdV equation is an important higher-dimensional and higher-order extension of the famous KdV equation in fluid dynamics. In this paper, by constructing new test functions, we investigate the periodic solitary wave solutions for the (2 + 1)-dimensional fifth-order KdV equation by virtue of the Hirota bilinear form. Several novel analytic solutions for such a model are obtained and verified with the help of symbolic computation.

Share and Cite:

Meng, X. (2014) The Periodic Solitary Wave Solutions for the (2 + 1)-Dimensional Fifth-Order KdV Equation. Journal of Applied Mathematics and Physics, 2, 639-643. doi: 10.4236/jamp.2014.27070.

Conflicts of Interest

The authors declare no conflicts of interest.

References

[1] Ablowitz, M.J. and Clarkson, P.A. (1991) Solitons, Nonlinear Evolution Equations and Inverse Scattering. Cambridge University Press, New York. http://dx.doi.org/10.1017/CBO9780511623998
[2] Osborne, A.R. (2010) Nonlinear Ocean Waves and the Inverse Scattering Transform. Academic Press, San Diego.
[3] Gu, C.H., Hu, H.S. and Zhou, Z.X. (1999) Darboux Transformation in Soliton Theory and Its Geometric Applications. Shanghai Scientific Techinical Publishers, Shanghai.
[4] Lou, S.Y. and Chen, L.L. (1999) Formally Variable Separation Approach for Nonintegrable Models. Journal of Mathematical Physics, 40, 6491-6500. http://dx.doi.org/10.1063/1.533103
[5] Ma, W.X., Abdeljabbar, A. and Asaad, M.G. (2011) Wronskian and Grammian Solutions to a (3 + 1)-Dimensional Generalized KP Equation. Applied Mathematics and Computation, 217, 10016-10023.
http://dx.doi.org/10.1016/j.amc.2011.04.077
[6] Hu, X.B., Zhao, J.X. and Tam, H.W. (2004) Pfaffianization of the Two-Dimensional Toda Lattice. Journal of Mathematical Analysis and Applications, 296, 256-261. http://dx.doi.org/10.1016/j.jmaa.2004.03.065
[7] Qu, C.Z. (2006) Symmetries and Solutions to the Thin Film Equations. Journal of Mathematical Analysis and Applications, 317, 381-397. http://dx.doi.org/10.1016/j.jmaa.2005.07.040
[8] Dai, Z.D., Liu, Z.J. and Li, D.L. (2008) Exact Periodic Solitary-Wave Solution for KdV Equation. Chinese Physics Letters, 25, 1531-1533. http://dx.doi.org/10.1088/0256-307X/25/5/003
[9] Xu, X.G., Meng, X.H., Zhang, C.Y. and Gao, Y.T. (2013) Analytical Investigation of the Caudrey-Dodd-Gibbon-Kotera-Sawada Equation Using Symbolic Computation. International Journal of Modern Physics B, 27, Article ID: 1250124. http://dx.doi.org/10.1142/S021797921250124X
[10] Konopelchenko, B. and Dubrovsky, V. (1984) Some New Integrable Nonlinear Evolution Equations in 2 + 1 Dimensional. Physics Letters A, 102, 15-17. http://dx.doi.org/10.1016/0375-9601(84)90442-0
[11] Cheng, Y. and Li, Y.S. (1992) Constraints of the 2 + 1 Dimensional Integrable Soliton Systems. Journal of Physics A: Mathematical and General, 25, 419-431. http://dx.doi.org/10.1088/0305-4470/25/2/022
[12] Cao, C.W., Wu, Y.T. and Geng, X.G. (1999) On Quasi-Periodic Solutions of the 2 + 1 Dimensional Caudrey-DoddGibbon-Kotera-Sawada Equation. Physics Letters A, 256, 59-65.
http://dx.doi.org/10.1016/S0375-9601(99)00201-7
[13] Lv, N., Mei, J.Q. and Zhang, H.Q. (2010) Symmetry Reductions and Group-Invariant Solutions of (2 + 1)-Dimensional Caudrey-Dodd-Gibbon-Kotera-Sawada Equation. Communications in Theoretical Physics, 53, 591-595.
http://dx.doi.org/10.1088/0253-6102/53/4/01
[14] Hirota, R. (2004) The Direct Method in Soliton Theory. Cambridge University Press, Cambridge.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.